@article{bwmeta1.element.bwnjournal-article-bcpv28z1p191bwm, author = {Bredikhin, D.}, title = {On algebras of relations}, journal = {Banach Center Publications}, volume = {28}, year = {1993}, pages = {191-199}, zbl = {0794.03093}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-bcpv28z1p191bwm} }
Bredikhin, D. On algebras of relations. Banach Center Publications, Tome 28 (1993) pp. 191-199. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-bcpv28z1p191bwm/
[000] [1] D. A. Bredikhin, Representation of ordered involuted semigroups, Izv. Vyssh. Uchebn. Zaved. Mat. 7 (1975), 19-29 (in Russian).
[001] [2] D. A. Bredikhin, Abstract characteristics of some relation algebras, in: Algebra and Number Theory, Nalchic 1977, 3-19 (in Russian).
[002] [3] L. H. Chin and A. Tarski, Distributive and modular laws in the arithmetic of relation algebras, Univ. Calif. Publ. Math. 1 (1951), 341-383. | Zbl 0045.31701
[003] [4] S. A. Givant and A. Tarski, A formalization of set theory without variables, Amer. Math. Soc. Colloq. Publ. 41, Amer. Math. Soc., Providence, R.I., 1987. | Zbl 0654.03036
[004] [5] M. Haivan, Arguesian lattices which are not linear, Bull. Amer. Math. Soc. 16 (1987), 121-123. | Zbl 0616.06006
[005] [6] B. Jónsson, Representation of modular lattices and of relation algebras, Trans. Amer. Math. Soc. 92 (1959), 449-464. | Zbl 0105.25302
[006] [7] B. M. Schein, Relation algebras and function semigroups, Semigroup Forum 1 (1970), 1-62. | Zbl 0197.29404
[007] [8] B. M. Schein, Representation of involuted semigroups by binary relations, Fund. Math. 82 (1974), 121-141. | Zbl 0291.20085